Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Isomorphisms of AC(sigma) spaces

Doust, Ian ; Leinert, Michael

In: Studia Mathematica, 228 (2015), Nr. 1. pp. 7-31. ISSN 0039-3223 (Druck-Ausg.), 1730-6337 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (28MB) | Terms of use

Official URL: http://doi.org/10.4064/sm228-1-3
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Volume: 228
Number: 1
Publisher: Instytut Matematyczny PAN
Place of Publication: Warszawa
Date Deposited: 11 Dec 2020 16:50
Date: 2015
ISSN: 0039-3223 (Druck-Ausg.), 1730-6337 (Online-Ausg.)
Page Range: pp. 7-31
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative